Owing to the Rosenau argument [P. Rosenau, Physical Review A, 46, 12–15, 1992], originally proposed to obtain a regularized version of the Chapman-Enskog expansion of hydrodynamics, we introduce a non-local linear kinetic equation which approximates a fractional diffusion equation. We then show that the solution to this approximation, apart of a rapidly vanishing in time perturbation, approaches the fundamental solution of the fractional diffusion (a Lévy stable law) at large times.

On Rosenau-type approximations to fractional diffusion equations / G. Furioli, A. Pulvirenti, E. Terraneo, G. Toscani. - In: COMMUNICATIONS IN MATHEMATICAL SCIENCES. - ISSN 1539-6746. - 13:5(2015), pp. 1163-1191. [10.4310/CMS.2015.v13.n5.a5]

On Rosenau-type approximations to fractional diffusion equations.

E. Terraneo
Penultimo
;
2015

Abstract

Owing to the Rosenau argument [P. Rosenau, Physical Review A, 46, 12–15, 1992], originally proposed to obtain a regularized version of the Chapman-Enskog expansion of hydrodynamics, we introduce a non-local linear kinetic equation which approximates a fractional diffusion equation. We then show that the solution to this approximation, apart of a rapidly vanishing in time perturbation, approaches the fundamental solution of the fractional diffusion (a Lévy stable law) at large times.
fractional diffusion equations; non-local models; Fourier metrics; Rosenau approximation; Lévy-type distributions
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/324994
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact